# SDR CA980610012

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Scwzer G164A
- Engine: Pwa R1340AN1
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: G101A12
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  CORROSION FOUND BORES WERE POLISHED, FILLETS MACHINED, LEADING EDGE FILED, THRUST WASHED GROUND AND BLADE ANODIZED.  A COUNTERWEIGHT BRACKET AND THE COUNTERWEIGHT BEARINGS WERE FOUND WORN AND THEY WERE REPLACED.
